I am 40,Never in my life ihad a problem,my periods were always on time,but this is since 4 mnths my periods are irregular,this time my periods have continued for a month,still not stopped,i went to gyn,she put me on provera,it didnt wrkd,no w she put me on yasmine,light birth control pills,its been 3 days,still i am bleeding,she have told me once period stops come for biopsy.i am worried losing lot of blood is not good.pl suggest me any cure for this.thnks saahila
try loestrin fe 1.5
maybe you have a cyst that is causing you bleeding that is what mine was I never had any problems then I started having irregular periods then non stop periods.
If it is a cyst it is common to bleed while taking the pill my bleeding stoped after a couple months. The cyst does cause you to bleed while it slowly goes away on the pills they usually check you in 3 months to see if it shrinks if your periods have been regular then this bleeding started I would suspect a cyst on your ovary they are very common and nothing to worry about. It sounds like they want to check everything when your body starts to calm down. Nothing to worry about.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.